I took diltiazem and shook all over. Now my Dr. has prescribed Diltia XT and I am afraid to take?
- 7 Oct 2009 by evalynn99
- diltia xt
... it. Should I? I have taken Cartia XT for years and now it is impossible to get (why?) so now Diltia XT. I have a fast heart rate, the reason for this drug. I have COPD and congestive heart failure.
19 Oct 2009
You should follow the advice of your doctor and try. Make sure you have someone with you for 24 hours following taking the tablet. I am unsure why Cartia XT is unavailable.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
diltiazem is a drug for high blood pressure.
1 answer • 15 Sep 2009
My face is flushed and I feel tired and a bit nervous.
1 answer • 23 Jan 2010
just started taking diltiazem to slow my heart down,and i asked the chemist if he could check to make sure i could take diazapam,and he said it was ...
1 answer • 17 Dec 2010
I have been on diltiazem for a few months, during which time I have suffered problems with tendonitis in my shoulder, foot, and also twinges of pain ...
1 answer • 9 Apr 2014
We work in a assisted Living, Our orders have to be exact. The med in question is Diltiazem SR 150mg the label on the package says Diltiazem CD ...
1 answer • 8 Jul 2014